# SDR MALA975458

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N112XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A112
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, EMERGENCY BULBS AT 3C AND 3D WERE FOUND INOP.  MAINTENANCE RELAMPED.  FUNCTIONAL CHECKS GOOD.  (M)
